Ghent University Academic Bibliography

Advanced

Hyperplanes and projective embeddings of dual polar spaces

Bart De Bruyn UGent (2011) JOURNAL OF GEOMETRY. 101(1-2). p.115-129
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
JOURNAL OF GEOMETRY
J. Geom.
volume
101
issue
1-2
issue title
Combinatorics 2010
pages
115 - 129
ISSN
0047-2468
DOI
10.1007/s00022-011-0084-0
language
English
UGent publication?
yes
classification
A2
copyright statement
I have transferred the copyright for this publication to the publisher
id
2027075
handle
http://hdl.handle.net/1854/LU-2027075
date created
2012-02-10 13:58:48
date last changed
2012-04-02 14:08:41
@article{2027075,
  author       = {De Bruyn, Bart},
  issn         = {0047-2468},
  journal      = {JOURNAL OF GEOMETRY},
  language     = {eng},
  number       = {1-2},
  pages        = {115--129},
  title        = {Hyperplanes and projective embeddings of dual polar spaces},
  url          = {http://dx.doi.org/10.1007/s00022-011-0084-0},
  volume       = {101},
  year         = {2011},
}

Chicago
De Bruyn, Bart. 2011. “Hyperplanes and Projective Embeddings of Dual Polar Spaces.” Journal of Geometry 101 (1-2): 115–129.
APA
De Bruyn, B. (2011). Hyperplanes and projective embeddings of dual polar spaces. JOURNAL OF GEOMETRY, 101(1-2), 115–129.
Vancouver
1.
De Bruyn B. Hyperplanes and projective embeddings of dual polar spaces. JOURNAL OF GEOMETRY. 2011;101(1-2):115–29.
MLA
De Bruyn, Bart. “Hyperplanes and Projective Embeddings of Dual Polar Spaces.” JOURNAL OF GEOMETRY 101.1-2 (2011): 115–129. Print.